×

zbMATH — the first resource for mathematics

Functors involving c. s. s. complexes. (English) Zbl 0090.39001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Eilenberg and S. MacLane, On the groups \( H(\pi ,n)\), I, Ann. of Math. vol. 58 (1953) pp. 55-106. · Zbl 0050.39304
[2] Samuel Eilenberg and J. A. Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. (2) 51 (1950), 499 – 513. · Zbl 0036.12601 · doi:10.2307/1969364 · doi.org
[3] Samuel Eilenberg and J. A. Zilber, On products of complexes, Amer. J. Math. 75 (1953), 200 – 204. · Zbl 0050.17301 · doi:10.2307/2372629 · doi.org
[4] Daniel M. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294 – 329. · Zbl 0090.38906
[5] Daniel M. Kan, On c. s. s. complexes, Amer. J. Math. 79 (1957), 449 – 476. · Zbl 0078.36901 · doi:10.2307/2372558 · doi.org
[6] John Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357 – 362. · Zbl 0078.36602 · doi:10.2307/1969967 · doi.org
[7] J. C. Moore, Algebraic homotopy theory, lecture notes, Princeton University, 1955-1956.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.